# SDR USAA2009091092461

- Difficulty date: August 16, 2009
- Submitted: September 10, 2009
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 63,353 hours, 28,407 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53230593202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC-7 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON STRINGER BETWEEN FR28 + 9 INCHES TO FR34, S41L.  REPAIRED STRINGER BETWEEN FR28 + 9 INCHES TO FR34, S41L IAW A320 SRM 53-00-13.
